MathSciNet Relay Station
MathSciNet bibliographic data
MR1056161 (91m:60102) 60H07 (60H10)
Ren, Jia Gang Analyse quasi-sûre des équations différentielles stochastiques. (French) [Almost sure analysis of stochastic differential equations] Bull. Sci. Math. 114 (1990), no. 2, 187–213.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement